I have multiple sclerosis. Presently receiving Tysabri for 5 months. Concern with the side effects.
You obviously should talk to your Dr first about concerns or side effects. Not sure which specific side effects you are concerned about. I think lots of people on Tysabi are concerned about getting PML but feel the benefits outweight the risk. I have personally been on Tysabri for two years and have had no relapes and no side effects. I recently had an MRI and blood test for antibodies to keep an eye out for progression of my MS. Blood work came back negative for antibodies and the MRI showed some new lesions which was a surprise but the MS didnt show active and no new symptoms. So I told my Dr that as long as I am feeling so great on Tysabri I am not interested in changing treatments. Best of luck with your treatments hope all goes well for you. I have been signing up for online seminars on the tysabri web site which is great and Another website with a great community that has lots on Tysabri info and lots of other MS topics is MSWORLD.org
- Tysabri Information for Consumers
- Tysabri Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tysabri (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jan 2010 • 1 answer
Posted 12 Aug 2010 • 8 answers
Posted 25 May 2011 • 10 answers
I was diagnosed with ms and been on tysabri 2yrs! What side effects would I have because I was just?
Posted 29 Aug 2015 • 0 answers
Posted 13 Mar 2018 • 0 answers